MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0024L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 january 2020: lot 179598: (b)(4) items manufactured and released on 26-mar-2018.Expiration date: 2023-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: gmk-sphere 02.12.T3i4l tibial tray fixed cemented size t3-i4 l lot.186163 (k121416).Batch review performed on 8 january 2020: lot 186163: (b)(4) items manufactured and released on 7-nov-2018.Expiration date: 2023-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.Fsc11065 extension stem cemented ø 11 l 65 lot.188134 (k120790).Batch review performed on 8 january 2020: lot 188134: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0412fl tibial insert fixed sphere flex size 4/12 mm l lot.171051 (k121416) batch review performed on 8 january 2020: lot 171051: (b)(4) items manufactured and released on 12-jun-2017.Expiration date: 2022-05-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing size 2 lot.188119 (k090988).Batch review performed on 8 january 2020: lot 188119: (b)(4) items manufactured and released on 21-nov-2018.Expiration date: 2023-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 10 months after the primary due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware, performed a washout and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9610264
Report Number3005180920-2020-00004
Device Sequence Number523726
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model Number02.12.0024L
Device Catalogue Number02.12.0024L
Device Lot Number179598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;